Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

35 year old lactating mother getting brownish spotting. Going through menopause? How to increase estrogen levels?

hi i am 35 yr old n mother of 4 months old baby i occasionally breastfeed her.last week i felt symptoms of ovulation n now some very few drops of light brown discharge but no periods n no sex.... is brown discharge mean i m heading to menopause????..before pregnancy my dr said i m gng thru pof as no periods for 3 months he did all the test to carry out the reason of POF but all negative ...n end up with pregnancy . how can i increase estrogen level??we r planing for second baby soon,,,pls advise
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild brownish spotting that you are having is more likely to be due to your increased levels of prolactin due to lactation rather than a menopause. This will regularize after you stop breast feeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor